MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-3.5-8-3D-ES
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that there was coil protrusion through the solitaire ab struts.The patient was undergoing surgery for treatment of a saccular, unruptured aneurysm of the left internal carotid artery, posterior communicating segment with a max diameter of 7.11mm and a 4.58mm neck diameter.The landing zone was 3.5mm distally and 4.69mm proximally.It was noted the patient's blood flow was normal and vessel tortuosity was moderate.It was reported that the operator planned to treat the patient's posterior communicating segment aneurysm of the internal carotid artery with stent-assisted coil.During the procedure, the echelon microcatheter was placed into the aneurysm sac, and the sab-6-20 stent was successfully deployed after the rebar was placed in place.However, during the process of delivering the coil for aneurysm embolization, the coil repeatedly migrated out.The operator attempted coil retrieval and repositioning for embolization more than three times, but the coil continued to migrate out.The operator then retrieved the sab stent and redeployed it, attempting to improve the blocking effect of the coil through redeployment.However, this still failed to prevent the coil from herniating into the artery with aneurysm.The operator had to remove the sab-6-20 stent and replace it with an atlas stent for assistance, after which the procedure was successfully completed.There was no friction or difficulty during delivery, positioning or procedure.The rhv was tight.The stent was completely apposed to the vessel was and not kinked.The blood flow rate was normal.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.Additional information was received.The cause of the event was not determined.The used coil was an axium.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24474801
Report Number9617601-2026-01497
Device Sequence Number9644449
Product Code KRD
UDI-Device Identifier00763000313760
UDI-Public(01)00763000313760(17)280705(10)231590791
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-3.5-8-3D-ES
Device Catalogue NumberAPB-3.5-8-3D-ES
Device Lot Number231590791
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/27/2026
Date Device Manufactured07/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight75 KG